# SDR CALA2009021200096

- Difficulty date: February 11, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 44,255 hours, 11,017 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N5845
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM SUPPORT HAS CORROSION BETWEEN STA 700 -720 AND RBL-24.  FABRICATED AND INSTALLED INTERCOSTAL AND SHIMS PER ECRA5310-04900.  FABRICATED AND INSTALLED REPAIR SECTION TO UPPER T-CHORD PER SRM 53-00-51 FIG 201 REPAIR 3.
